| Catalog Number |
RBY2C0312 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the left gastric artery using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, the physician experienced resistance while advancing the ruby coil through the lantern.It was reported that the lantern was not positioned well.Subsequently, the physician decided to remove the ruby coil.Upon retraction, the ruby coil unintentionally detached inside the lantern.Therefore, the lantern containing the detached ruby coil was removed.The procedure was completed using a new ruby coil and the same lantern.There was no report of an adverse effect to the patient.